# SDR CA070424008

- Difficulty date: April 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 32,991 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 124F0016CR0164
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH TO LAND THE CREW EXTENDED THE LANDING GEAR AND NOTICED THE NOSE GEAR WAS NOT DOWN AND LOCKED. THE EMERGENCY GEAR EXTENSION WAS ACTIVATED AND THE NOSE GEAR WAS LOCKED IN THE DOWN POSITION. THE AC LANDED WITHOUT INCEDENT. UPON INSP BY MAINT IT WAS DETERMINED THE HYDR SYS ACCUMULATOR LINE HAD RUPTURED PURGING THE HYDRAULIC FLUID FROM THE SYS OVERBOARD. NO DEFINITIVE CAUSE FOR THE RUPTURE OF THE LINE COULD BE DETERMINED. THE AGE OF THE LINE IS UNKNOWN. IT IS SUSPECTED CYCLIC FATIGUE IS THE CAUSE OF THE RUPTURE. NO LIFE LIMIT OR REPLACEMENT INTERVAL IS MANDATED BY THE AC MFG. (TC NR 20070424008)
